# SDR DALA2025082606340

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 34,385 hours, 3,263 cycles
- Engine: Rroyce TRENTXWB84
- Engine time: 978 hours, 101 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Faulted
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO HND DUE TO LEFT ENGINE OIL QUANTITY AT ZERO. OIL PRESSURE AND TEMPERATURE GOOD.  R & R LEFT ENGINE OIL PUMP AND SCAVENGE FILTER. SERVICED LEFT ENGINE OIL TANK. (LP# 7295079)
